The existence of infinitely many supersingular primes for every elliptic curve over Q.
Inventiones mathematicae, Tome 89 (1987), pp. 561-568
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex multiplication, existence of infinitely many supersingular primes, elliptic curve
@article{IM_1987__89_143494,
author = {N.D. Elkies},
title = {The existence of infinitely many supersingular primes for every elliptic curve over {Q.}},
journal = {Inventiones mathematicae},
pages = {561--568},
year = {1987},
volume = {89},
zbl = {0631.14024},
url = {http://geodesic.mathdoc.fr/item/IM_1987__89_143494/}
}
N.D. Elkies. The existence of infinitely many supersingular primes for every elliptic curve over Q.. Inventiones mathematicae, Tome 89 (1987), pp. 561-568. http://geodesic.mathdoc.fr/item/IM_1987__89_143494/